Web of Science: 2 cites, Scopus: 2 cites, Google Scholar: cites
Some compactness theorems of families of proper holomorphic correspondences
Ourimi, Nabil

Data: 2003
Resum: In this paper we prove some compactness theorems of families of proper holomorphic correspondences. In particular we extend the well known Wong-Rosay's theorem to proper holomorphic correspondences. This work generalizes some recent results proved in [17].
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Matèria: Proper holomorphic correspondences ; Scaling technique
Publicat a: Publicacions matemàtiques, V. 47 N. 1 (2003) , p. 31-43, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38065
DOI: 10.5565/PUBLMAT_47103_02


13 p, 163.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir